Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delay in periods, contradictory hcg test results with faint line appearing after the scheduled time. Had taken Primolut-n previous month. Cause of delay?

I used Primolout-N last month for almost 10 days.. 1 tab per day in the evening...after stopping the usage of the tab I immediately got my periods. My periods are very regular. It already passed four days my actual date and i dint get my periods yet. i did the hcg test also but the results were quite confusing. It doesnt show any line before 5 mins but it shows a faint pink line after the time mentioned on the note. I am confused if i am pregnant or is the delay of my period due to the overdosage of primolout last month ?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. this month you are expected to get the period on the date when you get the last period. all previous dates are erased. late reaction is a false positive reaction.
you may repeate the test or go for blood test. previous months tablets will not have any role. to keep the periods regujar again follow some diet recomendations as take more of green
leafy vegetables sprouts eggs meet fruits
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor